Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalization of a theorem of Osgood to the case of continuous approximation


Author: A. M. Ostrowski
Journal: Proc. Amer. Math. Soc. 1 (1950), 648-649
MSC: Primary 27.2X
MathSciNet review: 0042500
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0042500-0
Article copyright: © Copyright 1950 American Mathematical Society